RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2008, Volume 1, Issue 1, Pages 25–32 (Mi jsfu3)  

Hypergeometric Systems with Polynomial Bases

Timur M. Sadykov

Institute of Mathematics, Siberian Federal University

Abstract: We prove that any simplicial or parallelepipedal hypergeometric configuration admits a Puiseux polynomial basis in its solution space for suitable values of its parameters.

Keywords: Puiseux polynomial basis, hypergeometric systems.

Full text: PDF file (304 kB)
References: PDF file   HTML file
UDC: 517.55
Received: 01.09.2007
Accepted: 05.12.2007
Language:

Citation: Timur M. Sadykov, “Hypergeometric Systems with Polynomial Bases”, J. Sib. Fed. Univ. Math. Phys., 1:1 (2008), 25–32

Citation in format AMSBIB
\Bibitem{Sad08}
\by Timur~M.~Sadykov
\paper Hypergeometric Systems with Polynomial Bases
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2008
\vol 1
\issue 1
\pages 25--32
\mathnet{http://mi.mathnet.ru/jsfu3}
\elib{http://elibrary.ru/item.asp?id=11482581}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu3
  • http://mi.mathnet.ru/eng/jsfu/v1/i1/p25

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:283
    Full text:114
    References:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020